Research

Some calculations for Israeli options


Reference:

Kyprianou, A. E., 2004. Some calculations for Israeli options. Finance and Stochastics, 8 (1), pp. 73-81.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1007/s00780-003-0104-5

Abstract

Recently Kifer (2000) introduced the concept of an Israeli (or Game) option. That is a general American-type option with the added possibility that the writer may terminate the contract early inducing a payment exceeding the holderrsquos claim had they exercised at that moment. Kifer shows that pricing and hedging of these options reduces to evaluating a saddle point problem associated with Dynkin games. In this short text we give two examples of perpetual Israeli options where the solutions are explicit.

Details

Item Type Articles
CreatorsKyprianou, A. E.
DOI10.1007/s00780-003-0104-5
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7225

Export

Actions (login required)

View Item